Foto del docente

Fabrizio Caselli

Professore ordinario

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/02 ALGEBRA

Coordinatore del Corso di Dottorato in Matematica

Pubblicazioni

F. Caselli, Combinatorial invariant theory of projective reflection groups, in: 21st International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2009), s.l, DMCTS Proceedings, 2009, pp. 277 - 288 (atti di: 21st International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2009), Hagenberg (Austria), 20-24 Luglio, 2009) [atti di convegno-abstract]

F. Caselli, Diagonal invariants and the refined multimahonian distribution, «JOURNAL OF ALGEBRAIC COMBINATORICS», 2009, 30, pp. 193 - 213 [articolo]

F. Caselli, On the multivariate Robinson-Schensted correspondence, «BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA», 2008, 1, pp. 591 - 602 [articolo]

F. CASELLI; F. BRENTI; M. MARIETTI, Special matchings and Coxeter groups, «ARCHIV DER MATHEMATIK», 2007, 89, pp. 298 - 310 [articolo]

F. Caselli; F. Brenti; M. Marietti, Special matchings and permutations in Bruhat orders, «ADVANCES IN APPLIED MATHEMATICS», 2007, 38, pp. 210 - 226 [articolo]

F. Caselli; F. Brenti; M. Marietti, Diamonds and Hecke algebra representations, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2006, 2006, pp. 1 - 34 [articolo]

F. Caselli; M. Marietti, Formulas for multi-parameter classes of Kazhdan-Lusztig polynomials for S(n), «DISCRETE MATHEMATICS», 2006, 306, pp. 711 - 725 [articolo]

F. Caselli, Non-negativity properties of R-polynomials, «EUROPEAN JOURNAL OF COMBINATORICS», 2006, 27, pp. 1005 - 1021 [articolo]

F. Caselli; C. Krattenthaler; B. Lass; P. Nadeau, On the number of fully packed loop configurations with a fixed associated matching, «ELECTRONIC JOURNAL OF COMBINATORICS», 2006, 11, pp. 1 - 43 [articolo]Open Access

F. Caselli; F. Brenti; M. Marietti, Special matchings and Kazhdan-Lusztig polynomials, «ADVANCES IN MATHEMATICS», 2006, 202, pp. 555 - 601 [articolo]

F. Caselli; R. Biagioli, A descent basis for the coinvariant algebra of type D, «JOURNAL OF ALGEBRA», 2004, 275, pp. 517 - 539 [articolo]

F. Caselli, A simple combinatorial proof of a generalization of a result of Polo Author: F. Caselli Representation Theory 8 (2004), 479-486, «REPRESENTATION THEORY», 2004, 8, pp. 479 - 486 [articolo]

F. Caselli; R. Biagioli, Invariant algebras and major indices for classical Weyl groups, «PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY», 2004, 88, pp. 603 - 631 [articolo]

F. Caselli; C. Krattenthaler, Proof of two conjectures of Zuber on fully packed loop configurations, «JOURNAL OF COMBINATORIAL THEORY. SERIES A», 2004, 108, pp. 123 - 146 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.